Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Pain in shoulder, lyser d

I have pain in my both the shoulders (male - 75 years old). Doctor says it is not frozen shoulder . He has prescribed Lyser - D tablet ( diclofenac sodium & serratiopeptidase tablet). I want to know what could be the problem and why he has prescribed this tablet - 1 tablet tds for 1 week and then1 tablet BD for 1 week. M.L.Mittal, India
Asked On : Sun, 29 Apr 2012
Answers:  1 Views:  1815
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
Feb 2013
Hi Mittal,
Thank you for your query on Healthcare Magic.
Pain in both shoulders are due to local muscle or skeletal problems.
Lyser-D is a pain killer medication which decreases inflammation thus decreasing pain.
If the pain persists I suggest you to consult the doctor again for follow up.
Investigations like MRI shoulder will help to know the cause for this pain.
Hope I have answered your query.
Answered: Wed, 30 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor